# SDR FDEA202503230480

- Difficulty date: March 23, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 85,738 hours, 20,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ABA736611
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER FWD FUSELAGE INTERCOSTAL BETWEEN FRAMES AT STA 410-421 ON L/H SIDE 21" FROM   CENTER HAS A ENLOGATED HOLE. FABRICATED INTERCOSTAL BETWEEN STA 410-421 21" L/H OF CENTER ON VT MAE TRAVELER #   T25/1800179 IAW DWG # ABA7366. INTERCOSTAL (FABRICATED) INSTALLED ON N/R N00032 WO #   90040. PART MARKED IAW GMM 7-1-1001. MAJOR REPAIR.
